Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

can anyone tell me if they have or they no off links between the oral contraceptive pill and acne?

Share this post


Link to post
Share on other sites

ok,well i was thinking more that it didnt help acne,i went on dianatte and it did sod all,i have been on the pill for years and doesnt seem to of effected it either way,but i want to come off it as it contains lactose,and im predominantly vegan,mmmmmm.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×